Body Building Supplement May Cause Serious Liver Injury

Body Building Supplement May Cause Serious Liver Injury
Body Building Supplement May Cause Serious Liver Injury

The Food and Drug Administration (FDA) is warning consumers to stop using Tri-Methyl Xtreme, a dietary supplement marketed to contain anabolic steroids for muscle growth.

Tri-Methyl Xtreme has been associated with serious liver injury. The FDA has conducted an investigation following adverse event reports from consumer in California, New Jersey, and Utah. In addition to liver injury, anabolic steroids may cause serious long-term consequences such as adverse effects on cholesterol levels, increased risk of heart attack and stroke, masculinization of women, shrinkage of testicles, breast enlargement, infertility in males, and short stature in children.

RELATED: FDA Issues New Warning for "Bo Ying Compound"

Tri-Methyl Xtreme is sold on the Internet and in some retail stores and gyms. Consumers should contact a healthcare professional if they are experiencing problems linked to body building products such as unexplained fatigue, abdominal or back pain, discolored urine, or any other unexplained changes in their health.

For more information call (888) 463-6332 or visit FDA.gov.

Loading links....